Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why is MCBM 69 prescribed? Feels dizzy, weak, numb arm. Had thyroid. Taking neomercazole, and gylcomet 500 SR

Why is MCBM - 69 prescribed? My friend has been having dizzy spells with numbness in both her arms and weakness and she has been prescribed this medicine. She is 40 years old. Her medical history is - she has thyroid (latest lab report says T3 - 1.95 nmol/L, T4 - 95.88 nmol/L, TSH - 5.09 uIU/ml), Pressure is 120/80, Fasting Sugar - 102 mgs/dl and PP Sugar - 126 mgs/dl. She regularly takes neomercazole 5mg (1 tab), amcard 5 (1 tab) and gylcomet 500 SR (1 tab).
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Methylcobalamin- Vitamin B 12 deficiency is commonly associated with tingling and numbness in the extremities. It is the first line treatment given aftyer diabetes and thyroid hormone problems have been ruled out.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor